# SDR RAIA950929

- Difficulty date: September 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack Valve
- Part number: 32149602
- Condition: Sticking
- Location: Nr 2 Pack
- Part time: 9,108 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SGF - FLT NR 7019 - DURING PARKING, CABIN FILLED WITH SMOKE.  REPLACED RIGHT PACK VALVE.  (M)
